# SDR HEEA956136

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3450 · Dependent Position Determining System
- Part: Control Box
- Part number: 071121004
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON/OFF/BFO IS INTERMITTENT WHEN SWITCHING BACK AND FORTH.
